Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco (1999) A note on isomorphic groups and nonhomeomorphic spaces. Acta Mathematica Hungarica, 82 (4). pp. 297-300. ISSN 0236-5294

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (1999) A topology for the sets of shape morphisms. Topology and its Applications, 94 (1-3). pp. 51-60. ISSN 0166-8641

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco (1994) Aplicaciones cerradas y espacios en los que componentes y cuasicomponentes coinciden. In Contribuciones matemáticas. Libro-homenaje al profesor D. José Javier Etayo Miqueo. Editorial Complutense, Madrid, pp. 357-363. ISBN 84-7491-510-4

Cuchillo Ibáñez, Eduardo and Dydak, J. and Koyama, A. and Morón, Manuel A. (2008) C0-coarse geometry of complements of Z-sets in the Hilbert cube. Transactions of the American Mathematical Society, 360 (10). pp. 5229-5246. ISSN 0002-9947

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. (2008) Canonical covers and dimension of Z-sets in the Hilbert cube. Proceedings of the American Mathematical Society, 136 (10). pp. 3709-3716. ISSN 0002-9939

Blasco Contreras, Fernando and Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero López, Carlos (2000) Computing compromise sets in polyhedral framework. Applied Mathematics Letters, 13 (5). pp. 93-98. ISSN 0893-9659

Morón, Manuel A. and Cuchillo Ibáñez, Eduardo and Luzón, Ana (2008) E-Connectedness, Finite Approximations, Shape Theory and Coarse Graining in Hyperspaces. Physica D-Nonlinear Phenomena, 237 (23). pp. 3109-3122. ISSN 0167-2789

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. (2004) El problema de la intersección de ANR’s de Borsuk y métricas en el hiperespacio del cubo de Hilbert. In Contribuciones matemáticas. Homenaje al profesor Enrique Outerelo Domínguez. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 91-101.

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco (1992) Lower semifinite topology in hyperspaces. Topology Proceedings, 17 . pp. 29-39. ISSN 0146-4124

Blasco Contreras, Fernando and Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero López, Carlos (1999) On the monotonicity of the compromise set in multicriteria problems. Journal of optimization theory and applications, 102 (1). pp. 69-82. ISSN 0022-3239

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco (2012) Ultrametric spaces, valued and semivalued groups arising from the theory of shape. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 81-92. ISBN 978-84-695-4421-1

This list was generated on Sat Oct 25 21:08:48 2014 CEST.